# SDR DALA13016233211

- Difficulty date: April 6, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA AT FR 16, Y765 UPPER FLANGE HAS CORROSION.  BLENDED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS; LENGTH = 2.5" WIDTH = 2.0" DEPTH = .040", FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 102.  REPLACED BEAM IAW SRM 51-42-11 & TRM 53-21-01.
